# SDR 97ZZZX1004

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 737205
- Aircraft serial: 23466
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Hose
- Part number: 417N31382
- Condition: Broken
- Location: Cabin
- Part time: 23,014 hours
- Component: 6579264
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, MECHANICS FOUND 6 EACH OXYGEN HOSE ASSYS, P/N 417N3138-1 AND DASH 2 TORN AND/OR BROKEN.  THE DAMAGED AREA OF THE HOSE WAS JUST DOWNSTREAM OF THE OXYGEN GENERATOR IN THE OVERHEAD PASSENGER SERVICE UNITS.  THE HOSES MAY HAVE BEEN DAMAGED BY MAKING A HARD MECHANICAL CONTACT WITH AN ELECTRICAL PLUG THAT CAN BE MOUNTED IN THE PROXIMITY, WHEN THE PSU IS HINGED INTO PLACE.  THERE WAS NO SUCH CONTACT WITH THE PLUGS FOUND AT THIS TIME.  HOWEVER, AIRCRAFT PSU'S HAVE BEEN RELOCATED AT LEAST TWO TIMES DURING SEAT RELOCATION IN THE PAST.  THE BOEING CO WAS INFORMED.  THEY REFERRED TO SL 737-SL-35-009-A.
